# SDR A6WA202102047598

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145139
- Condition: Corroded
- Location: Fs 513.00+6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL AT FS. 513.00 + 6, LBL 42, HAS CORROSION AROUND NUT PLATE HOLE.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM PRESSURE FLOOR PANEL AT FS. 513.00 + 6, LBL 42, BLENDED AREA MEASURES  0.88Ï¿½ L X 0.34Ï¿½ W, REF BOMBARDIER REO: 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012. PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 513.00 + 6, LBL 42, REF BOMBARDIER REO: 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012 AND CRJ-200 NDTM PART (1).  51-20-06, REV (42). NO INDICATION NOTED. ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021. PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 513.00 + 6, LBL 42, REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012 AND CRJ-200 NDTM PART (4) 51-00-001, REV (42). MINIMUM REMAINING THICKNESS 0.052Ï¿½. UT GAUGE S/N:151136107 CAL DUE: 09-16-2021. EVALUATED BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 513.00 + 6, LBL 42, AND FOUND TO BE WITHIN LIMITS REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012. RESTORED SURFACE PROTECTION OF REWORKED AREA REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012.
